MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRH TIB PLAT ASSY XS 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SROM NRH TIB PLAT ASSY XS 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 621602
Medical Device Problem Codes Material Disintegration (1177); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Pain (1994); Not Applicable (3189)
Date of Event 07/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain.Worn out hinge bearing assembly.Doi: (b)(6) 2006.Dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The distal femur was articulating with parts of the hinge bearing assembly so scratching of that component was present and the hinge poly bearing was grossly worn out, and metal post in that hinge bearing was disarticulated from the actual hinge poly.Metallosis present in the joint. .
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the implant associated with this report was not returned.Depuy considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SROM NRH TIB PLAT ASSY XS 16MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7798358
Report Number1818910-2018-67166
Device Sequence Number16640634
Product Code KRO
UDI-Device Identifier10603295178927
UDI-Public10603295178927
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K011810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number621602
Device Lot NumberBFA01VY0000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer09/04/2018
10/02/2018
10/02/2018
11/27/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date09/18/2018
10/16/2018
10/16/2018
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient Weight256